# SDR DL73S030445

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 56,176 hours, 42,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2 INCH CRACK RUNNING ALONG  THE MILL/BONDED DOUBLER LINE OF STRINGER 23R AT FS 867.     THE CRACK IS TYPICAL OF BAC S/B 737-53A1210.  THE CRACK     WAS CUTOUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL  ALUMINUM REPAIR DOUBLER PER THE B737 SRM AND PER ER/A  384995-14, REV A.
